# SDR AALA2020091439010

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 62,658 hours, 28,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED-FORWARD GALLEY EMERGENCY LIGHTS INOPERABLE.  REPLACED BATTERY EPSU 10WL, PER AMM 33-51-38, OPERATIONAL CHECK GOOD.
